# SDR QXEA2016080300505

- Difficulty date: July 27, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,124 hours, 23,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 85339527107
- Condition: Corroded
- Location: Bs 697
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO FLOOR SHEAR WEB AT BS 697.6, Y 25.  REMOVED AND REPLACED THE SHEAR WEB IAW SRM 51-42-05 AND 51-40-15.
